# SDR IPXA2019051442102

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 20,025 hours, 12,491 cycles
- System (JASC): 5270 · Door Warning System
- Part: Psu
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR AUTONOMOUS STANDBY POWER SUPPLY UNIT SHOWED FAULT WHEN BITE CHECKED FOR BATT R AND R. PART ON ORDER REQ # 269335A.R AND R AUTONOMOUS STANDBY POWER SUPPLY UNIT PER AMM 52-73-18. OPS CHECK SATISFACTORY.
